On fixed point in C*-algebra valued metric spaces using $C_*$-class function

Document Type : Research Paper


1 Department of Mathematics, Lovely Professional University, Phagwara, 144411, India

2 Research Scholar, Lovely Professional University, Phagwara, 144411, India

3 Research Institute for Natural Sciences, Hanyang University, Seoul 04763, Korea

4 Department of Mathematics, Daejin University, Kyunggi, Korea


In the present article, we prove some result using $C_*$-class function in the notion of C*-algebra valued metric space which is more general than metric space. The obtained results extend and generalize some of the results in the literature.


[1] M. Asim and M. Imdad, C∗-Algebra valued symmetric spaces and fixed point results with an application, Korean J. Math. 28 (2010) 17–30.
[2] S. Banach, Sur les ope´rations dans les ensembles abstraits et leur application aux e´quations inte´grales, Fund. Math. 3 (1922, 133–181.
[3] S. Chandok, D. Kumar and C. Park, C∗-Algebra-valued partial metric space and fixed point theorems, Proc. Indian Acad. Sci. Math. Sci. 129 (2019) Paper No. 37.
[4] Y. Cho and N. Petrot, Existence theorems for fixed fuzzy points with closed α-cut sets in complete metric spaces, Comm. Korean Math. Soc. 26 (2011), 115–124.
[5] K. R. Davidson, C∗-Algebras by Example, Fields Institute Monographs 6, Am. Math. Soc., Providence, 1996.
[6] X. Hao, L. Liu and Y. Wu, Positive solutions for second order differential systems with non local conditions, Fixed Point Theory 13 (2012), 507–516.
[7] S. Khalehoghli, H. Rahimi and M. Eshaghi Gordji, Fixed point theorems in R-metric spaces with applications, AIMS Math. 5 (2020), 3125–3137.
[8] M. Kumar, M. Imdad and M. Asim, Some fixed point theorems under E.A. and (CLR) properties on C∗-algebra valued metric spaces, Inf. Sci. Lett. 9 (2020), 75–82.
[9] X. Li and Z. Zhao, On a fixed point theorem of mixed monotone operators and applications, Electron. J. Qual. Theory Differ. Equ. 2011 (2011), Paper No.94.
[10] L. Liu, X. Zhang, J. Jiang and Y. Wu, The unique solution of a class of sum mixed monotone operator equations and its application to fractional boundary value problems, J. Nonlinear Sci. Appl. 9 (2016) 2943–2958.
[11] Z. Ma, L. Jiang and H. Sun, C∗-Algebra valued metric spaces and related fixed point theorems, Fixed Point Theory Appl. 2014 (2014) Paper No. 206.
[12] J. Mao, Z. Zhao and N. Xu, The existence and uniqueness of positive solutions for integral boundary value problems, Elect. J. Qual. Theory Differ. Equ. 2010 (2010) Paper No.16.
[13] G. J. Murphy, C∗-Algebras and Operator Theory, Academic Press, Boston, 1990.
[14] W. Sintunavarat and P. Kumam, Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. 2011 (2011) Article ID 637958.
[15] G. Wang, H.T. Che and H.B. Chen, Feasibility-solvability theorems for generalized vector equilibrium problem in reflexive Banach spaces, Fixed Point Theory Appl. 2012 Paper No. 38.
[16] T. Wang and R. Xu, Bounds for some new integral inequalities with delay on time scales, J. Math. Inequal. 6 (2012) 355–366.
[17] Q. Xin, L. Jiang and Z. Ma, Common fixed point theorems in C∗-algebra valued metric spaces, J. Nonlinear Sci. Appl. 9 (2016) 4617–4627.
Volume 12, Issue 2
November 2021
Pages 1157-1161
  • Receive Date: 23 February 2021
  • Accept Date: 24 June 2021